Jump to content


Photo

fatigue


  • Please log in to reply
5 replies to this topic

#1 dee145

dee145

    New Member

  • Members
  • Pip
  • 0 posts

Posted 19 March 2010 - 12:18 PM

I am back on the gleevec due to some reactions to the tasigna but i am so tired all the time.  They had me on remeron at bedtime but my shakes were getting worse and i talked to my pharmacist and he said it could be the remeron so i told them i want off.  So i have been weaning off for the last 3 nites, they are giving me resoril to help me sleep.  All i am taking now is gleevec and xanax during the day and will start the resoril.  I cant get myself up to do any thing.  My daughter brings my twin grandsons down to visit and their fussing drives me crazy.  Thats awful to say but true.  Is there anything to take for some energy?  Its a beutiful day here and i could care less, all i want to do is lay down.  Why am i so so tired?  This is worse than when i first started gleevec back in March of 2009, mostly then was the joint pain.  Any help would be grateful?

                           thanks, dee145



#2 lseaturtle79

lseaturtle79

    New Member

  • Members
  • Pip
  • 0 posts

Posted 19 March 2010 - 04:03 PM

I have been on Gleevac for one year, the last few months I have been tired all the time. A Dr. I work for suggested drinking green tea and take a b complex. It may have helped me a little.



#3 Susan61

Susan61

    Advanced Member

  • Members
  • PipPipPip
  • 43 posts
  • LocationNew Jersey

Posted 19 March 2010 - 05:57 PM

Hi Dee:  Sounds like your doing a little better than a week ago.  The fatigue is something you just live with.  I have good days and bad days.  I went through almost 2 weeks with no energy at all.  Got so frustrated because I could not do what I wanted to do.  Now this week I am feeling pretty good.

You really learn to deal with it all and work around it.  I was able to associate some of my fatigue with my anxiety.  See if there is any connection that way.



#4 ss77

ss77

    New Member

  • Members
  • Pip
  • 0 posts

Posted 27 March 2010 - 06:52 AM

I have had severe sleep pattern disruptions-can't figure out why. Restoril works best for me and I have tried most everything else. For anxiety, I just switched from xanax to klonapin. The help with tired, tense and restless legs has been very good. I am much happier on these two drugs. If you are having problems with depression, ask about abilify. It can be a life saver.



#5 dee145

dee145

    New Member

  • Members
  • Pip
  • 0 posts

Posted 27 March 2010 - 09:10 AM

could i have your e-mail if you dont mind?  have a couple questions.  some people dont like to give it out.

                        dee145



#6 dee145

dee145

    New Member

  • Members
  • Pip
  • 0 posts

Posted 30 March 2010 - 12:35 PM

the resteril only keeps me asleep maybe 4-5 hrs and sometimes i cant fall asleep at all. i am on 30mg. does this happen to you too?

                               dee145






1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users